Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Why am I feeling hot after a week of my ovulation ?

Hi,I wanted to ask m feeling hot flashes from few days,jst aftr a week of my ovulation ,i m taking fertility tablets,is it some harmonal problem? I also have PCOS,from some yrs,bt i never had ths kinda hot feeling before.could u plz tell me what it culd b?
Asked On : Fri, 15 Jul 2011
Answers:  3 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic

If much of ovaries are involved and lot of hormone disturbance it is a possibility that hot flushes can occur in PCOS as well due to less Oestrogen and more Testosterone. Since when are you taking Fertility tablets. It should become normal after some times. Main treatment in PCOS is weight reduction which will clear most of symptoms. Also get blood sugar checked. Do brisk walking everyday for 40 minutes. Avoid junk food. Eat fresh fruits and green leafy vegetables everyday in diet. Drink plenty of water.
Answered: Fri, 15 Jul 2011
I find this answer helpful
  User's Response
But as i told u m having pcos from never felt like ths
Answered: Fri, 15 Jul 2011
Infertility Specialist Dr. Abhishek S. Parihar's  Response
Welcome to HealthcareMagic
Are you on ovulation induction drug?? clomiphene ?? If yes then 5-10 % of women suffer from side effects of clomiphene like hot flashes,mood swings, breast tenderness, pelvic pressure etc. It ll go once drug is completely excreted from your body. Consult your doctor. Take care.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor